Please use this identifier to cite or link to this item: https://rep.polessu.by/handle/123456789/98
Title: Асинхронные колебания линейных дифференциальных систем с нулевымсредним значением квазипериодических возмущений
Other Titles: Anisochronous oscillations of linear differential systems with trivial average value of quasiperiodic perturbations
Authors: Деменчук, А.К. (Demenchuk A.K.)
Keywords: Физико-математические науки
Issue Date: 2009
Publisher: Пинск: Полесский государственный университет
Citation: Веснік Палескага дзяржаўнага універсітэта. Серыя прыродазнаўчых навук : научно-практический журнал. - Пинск: ПолесГУ, 2009. - №1. - С. 80-84
Abstract: Для линейных дифференциальных систем с нулевым средним значением квазипериодических возмущений указана структура и получены коэффициентные условия существования сильно нерегулярных периодических решений. = The existence coefficient conditions for periodic strongly irregular solutions are given for ordinary differential systems with trivial mean value of quasiperiodic perturbations.
URI: https://rep.polessu.by/handle/123456789/98
Appears in Collections:№ 1

Files in This Item:
File Description SizeFormat 
2 (1).pdf370.32 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.